Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 1

 
   

Generalized Convexity and Integral Inequalities

PP: 233-243
Author(s)
Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan,
Abstract
In this paper, we consider a very useful and significant class of convex sets and convex functions that is relative convex sets and relative convex functions which was introduced and studied by Noor [20]. Several new inequalities of Hermite-Hadamard type for relative convex functions are established using different approaches. We also introduce relative h-convex functions and is shown that relative h-convex functions include Noor relative convex functions as special cases. Results obtained in this paper may inspire future research in convex analysis and related optimization fields.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved